MathSciNet Relay Station
MathSciNet bibliographic data
MR2801433 (2012d:33037) 33E05 (34A05 34A34 35C05 35Q53)
Ali, Ahmad T. New generalized Jacobi elliptic function rational expansion method. J. Comput. Appl. Math. 235 (2011), no. 14, 4117–4127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement